Author Index

A

  • Achilike, Kennedy O Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]
  • Adam, Ishaq Ajimoti Numerical Solution of System of Linear Fractional Integro-differential Equations by Least Squares Collocation Chebyshev Technique [Volume 3, Issue 2, 2022, Pages 10-21]
  • Adebayo, Taiwo Omotayo Numerical Solution of System of Linear Fractional Integro-differential Equations by Least Squares Collocation Chebyshev Technique [Volume 3, Issue 2, 2022, Pages 10-21]
  • Agbakwuru, Chijindu B Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]
  • Aghajamali, Alireza Transfer Matrix Methods for Annular Periodic Multilayered Structures [Volume 3, Issue 2, 2022, Pages 22-31]
  • Aliyev, Tofig On the Pythagorean triangles with an irrational hypotenuse [Volume 3, Issue 1, 2022, Pages 37-41]
  • Arabyani, Homayoon On dimension of Lie Algebras and nilpotent Lie algebras [Volume 3, Issue 1, 2022, Pages 33-36]
  • Ayoade, Abayomi Ayotunde Integer and fractional order models for rabies: a theoretical approach [Volume 3, Issue 1, 2022, Pages 1-9]

D

  • Deilami Azodi, Haman Taylor collocation method for approximate solutions of q-difference equations [Volume 3, Issue 2, 2022, Pages 1-9]

E

  • Emunefe, John Obatare An optimal family of methods for obtaining the zero of nonlinear equation [Volume 3, Issue 1, 2022, Pages 17-24]

F

G

  • Ghorbani, Mehrzad Application of modified homotopy perturbation method for EIAV infection [Volume 3, Issue 1, 2022, Pages 25-32]

J

  • James, Adewale Adeyemi Numerical Solution of System of Linear Fractional Integro-differential Equations by Least Squares Collocation Chebyshev Technique [Volume 3, Issue 2, 2022, Pages 10-21]

K

  • Kadkhoda, Nematollah Application of Fan sub-equation method to complex nonlinear time fractional Maccari system [Volume 3, Issue 2, 2022, Pages 32-40]
  • Kamil Jassim, Hassan A Fractional Variational Iteration Approach for Solving Time-Fractional Navier-Stokes Equations [Volume 3, Issue 2, 2022, Pages 41-47]
  • Khosravi, Amir Frame and g-frame in Hilbert spaces [Volume 3, Issue 1, 2022, Pages 10-16]

M

  • Mbamala, Emmanuel C Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]
  • Moeini, Mitra Application of modified homotopy perturbation method for EIAV infection [Volume 3, Issue 1, 2022, Pages 25-32]
  • Muhammed, Ayinde Abdullahi Numerical Solution of System of Linear Fractional Integro-differential Equations by Least Squares Collocation Chebyshev Technique [Volume 3, Issue 2, 2022, Pages 10-21]

N

  • Nayak, Chittaranjan Transfer Matrix Methods for Annular Periodic Multilayered Structures [Volume 3, Issue 2, 2022, Pages 22-31]
  • Njoku, Ifeanyi J Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]

O

  • Ogbereyivwe, Oghovese An optimal family of methods for obtaining the zero of nonlinear equation [Volume 3, Issue 1, 2022, Pages 17-24]
  • Okereke, Jennifer C Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]
  • Onyenegecha, Chibueze Paul Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]

P

  • Pur Riza, Samir On the Pythagorean triangles with an irrational hypotenuse [Volume 3, Issue 1, 2022, Pages 37-41]

T

  • Taiye, Oyedepo Numerical Solution of System of Linear Fractional Integro-differential Equations by Least Squares Collocation Chebyshev Technique [Volume 3, Issue 2, 2022, Pages 10-21]

U

  • Ukewuihe, Udoka M Approximate solutions of Schrodinger equation with combination of Kratzer and modified Eckart potential [Volume 3, Issue 2, 2022, Pages 48-61]

Z

  • Zayir, Muslim Yusif A Fractional Variational Iteration Approach for Solving Time-Fractional Navier-Stokes Equations [Volume 3, Issue 2, 2022, Pages 41-47]